Show simple item record

dc.contributor.authorMarik, Robert ( Orcid Icon 0000-0001-7109-1526 )
dc.date.accessioned2021-04-05T17:54:16Z
dc.date.available2021-04-05T17:54:16Z
dc.date.issued2004-01-15
dc.identifier.citationMarik, R. (2004). Riccati-type inequality and oscillation criteria for a half-linear PDE with damping. Electronic Journal of Differential Equations, 2004(11), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13330
dc.description.abstractUnder suitable conditions on the coefficients of a partial differential equation, we prove a Riccati-type inequality. As an application of this result, we find oscillation criteria for second order damped half-linear partial differential equations. These criteria improve and complement earlier results on oscillation for partial differential equations. The main feature in our results is that the oscillation criteria are not radially symmetric and do not depend only on the mean value of the coefficients. We consider unbounded domains and state a special oscillation criterion for conic domains.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Lapalacianen_US
dc.subjectOscillatory solutionen_US
dc.subjectRiccati equationen_US
dc.subjectHalf-linear equationen_US
dc.subjectDamped equationen_US
dc.subjectDifferential equationsen_US
dc.titleRiccati-type inequality and oscillation criteria for a half-linear PDE with dampingen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record